# SDR IPXA2023032992379

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 94,572 hours, 18,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AIN FLIGHT WE GOT AN ACRID SMELL FOLLOWED BY HAZY SMOKE IN THE COCKPIT. DISSIPATED AFTER SEVERAL MINUTESREPLACED CB DIMMER IAW MM 33-11-03
